x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close

Sudafed Mucus Relief Day & Night Capsules 16s

16 Tablets
Auto-Reorder & Save

Get 5% off or get the better offer price when you opt-in for recurring deliveries with Auto-Reorder. Available on UK deliveries only.

Learn more

Auto-Reorder & Save

Never run out of your essentials

Get 5% off or get the better offer price on this and 1000s more items when you opt-in for recurring deliveries with Auto-Reorder. Your discount is applied from your first recurring delivery.

Find your products

Shop 1000s of everyday essentials and get them delivered automatically with Auto-Reorder.

Set your delivery schedule

Decide how frequently you want your top-ups delivered and we'll do the rest.

Savings with each delivery

With each regular delivery you'll get either 5% off or get our better offer price

Cancel at any time

100% commitment free, no contracts or paperwork to fill in and you can cancel at any time for complete peace of mind.

x
Dispatch this item:
£4.45
Dispatches in 5 - 6 days
In Stock
Delivery information Product #0142042

Please note images are for illustration purposes and may differ from the product(s) you receive

Fight colds and flu around the clock, and give yourself the best chance to recover.

Sudafed Mucus Relief Day and Night Capsules fight cold and flu symptoms round the clock. Both capsules relieve blocked noses, headaches, fevers, sore throats, and aches and pains associated with colds. The Day casule has a dose of caffeine to releive fatique and help you get through the day. The night capsules soothes symptoms, so you can get an undisturbed night's sleep.

Please read enclosed leaflet before first use.

Dosage: For oral use. Age: Adults and Children over 16 years. Dose: Take 2 Day capsules every 4-6 hours up to 3 times a day as required, followed by 2 Night capsules before you go to sleep.

Do not exceed the stated dose. If symptoms persist consult your doctor. Contains paracetamol: do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel unwell. If you are taking medication or are under medical care, consult your doctor before using this medicine. Do not take with other flu, cold or decongestant products. Do not use tablets after the date shown on the pack. Please read the enclosed leaflet carefully before you take these tablets. Keep out of reach of children. Most people do not have any side effects while taking this medicine. However if you experience any of the following side effects, or anything else unusual happens, stop taking the medicine immediately, and see your doctor or pharmacist. Rare side effects are: allergic reactions such as skin rash, stomach upsets, tingling or coolness of the skin, a faster or slower heart beat, difficulty sleeping (insomnia), nervousness, tremors or convulsions, a rise in body temperature, a rise in blood pressure with headache, vomiting (being sick) and irregular heartbeat (palpitations). You may become more prone to bleeding, bruising, fever and infections such as sore throat and ulcers, due to changes in your blood.

Add Your Review
Value for money
0/5
Quality
0/5
Performance
0/5
Overall rating
0/5
Share Your Experience (optional) *required fields
Your winning voucher will be sent to this email address

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply